# SDR AWXA200601001

- Difficulty date: June 17, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 61,494 hours, 38,334 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: BACC45FT10A5S6
- Condition: Chafed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMB-OUT FROM PHX EQUIP COOLING EXHAUST OFF LIGHT ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES AND NOTIFIED MOC IN PHX.  WHEN ALTERNATE SELECTED OFF REMAINED ILLUMINATED UNTIL DESCENT BACK TO PHX.  REQUESTED RETURN TO PHX BY MOC.  LANDED IN PHX WITHOUT FURTHER EVENT.  MX REPAIRED CHAFED WIRES THAT WERE FOUND ON CONNECTOR D164, PINS 2 AND 3.  SYSTEM OPERATED NORMAL ON GROUND AND DURING TAXI.
